Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/62724
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAlbizuri, M.J.-
dc.contributor.authorÁlvarez-Mozos, Mikel-
dc.date.accessioned2015-02-10T12:39:02Z-
dc.date.available2015-02-10T12:39:02Z-
dc.date.issued2013-11-21-
dc.identifier.issn1435-246X-
dc.identifier.urihttp://hdl.handle.net/2445/62724-
dc.description.abstractA new family of cost sharing rules for cost sharing problems is proposed. This family generalizes the family of α-serial cost sharing rules (Albizuri in Math Soc Sci 60:24–29, 2010) which contains the serial cost sharing rule (Moulin and Shenker in Econometrica 60:1009 – 1037, 1992) among others. Every rule of the family is characterized by means of two properties.-
dc.format.extent13 p.-
dc.format.mimetypeapplication/pdf-
dc.language.isoeng-
dc.publisherSpringer Verlag-
dc.relation.isformatofVersió postprint del document publicat a: http://dx.doi.org/10.1007/s10100-013-0331-6-
dc.relation.ispartofCentral European Journal of Operations Research, 2016, vol. 24, num. 1, pp. 73-86-
dc.relation.urihttp://dx.doi.org/10.1007/s10100-013-0331-6-
dc.rights(c) Österreichische Gesellschaft für Operations Research; Physica Verlag, 2013-
dc.subject.classificationEconomia internacional-
dc.subject.classificationControl de costos-
dc.subject.classificationCostos de producció-
dc.subject.otherInternational economic relations-
dc.subject.otherCost control-
dc.subject.otherIndustrial costs-
dc.titleThe a-serial cost sharing rule-
dc.typeinfo:eu-repo/semantics/article-
dc.typeinfo:eu-repo/semantics/acceptedVersion-
dc.identifier.idgrec646289-
dc.date.updated2015-02-10T12:39:02Z-
dc.rights.accessRightsinfo:eu-repo/semantics/openAccess-
Appears in Collections:Articles publicats en revistes (Matemàtica Econòmica, Financera i Actuarial)

Files in This Item:
File Description SizeFormat 
646289.pdf374.5 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.